# SDR FDEA2020081031799

- Difficulty date: July 13, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.   LOCATED AT 19 INCH. INBOARD FROM RIB 16 AND 9 INCH. FROM TRAILING EDGE.   REPAIRED THE ELEVATOR UPPER SKIN IAW SRM 55-21-12 PB 201 PARA. 5.B .
